Reminder

In all DK related publications, it is required to acknowledge support of the FWF. The following naming convention must be used in all cases:

    Austrian Science Fund (FWF): W1230

For example, you may include a sentence such as "The author acknowledges the support of the Austrian Science Fund (FWF): W1230." Please do not forget!

Project 2:
Probabilistic methods in combinatorial number theory

Publications 2016

[18] Alina Bazarova, István Berkes, Lajos Horváth, On the extremal theory of continued fractions, J. Theoret. Probab., 29, 248—266, (2016).
[bib] [MR] [doi/article]

Publications 2015

[17] István Berkes, Robert Tichy, On permutation-invariance of limit theorems, Journal of Complexity, 31(3), 372—379, (2015).
[bib] [MR] [doi/article]
[16] István Berkes, Robert Tichy, Lacunary series and stable distributions, Chapter in Mathematical statistics and limit theorems, Springer, Cham, 7—19, (2015). (P. Deheuvels festschrift)
[bib] [MR] [doi/article]
[15] István Berkes, Marko Raseta, On the discrepancy and empirical distribution function of $\{n_k\alpha\}$, Uniform Distribution Theory, 10(1), 1-17, (2015).
[bib] [MR] [doi/article]
[14] Alina Bazarova, István Berkes, Lajos Horváth, Change point detection with stable ${\rm AR}(1)$ errors, Chapter in Asymptotic laws and methods in stochastics, Fields Inst. Res. Math. Sci., Toronto, ON, 76, 179—193, (2015).
[bib] [MR] [doi/article]

Publications 2014

[13] Marko Raseta, Lacunary Series with Random Gaps, PhD thesis, TU Graz, (2014).
[bib] [doi/article]
[12] Marko Raseta, On lacunary series with random gaps, Acta Mathematica Hungarica, 144(1), 150-161, (2014).
[bib] [MR] [doi/article]
[11] Istvan Berkes, Marko Raseta, On trigonometric sums with random frequencies, (2014). (submitted)
[bib] [doi/article]
[10] Alina Bazarova, Asymptotic properties of trimmed sums and their applications in Analysis and Statistics, PhD thesis, TU Graz, (2014).
[bib] [doi/article]
[9] Alina Bazarova, István Berkes, Lajos Horváth, On the central limit theorem for modulus trimmed sums, Statistics & Probability Letters, 86, 61-67, (2014).
[bib] [MR] [doi/article]
[8] Alina Bazarova, István Berkes, Lajos Horváth, Trimmed stable AR(1) processes, Stochastic Processes and Applications, 124, 3441-3462, (2014).
[bib] [MR] [doi/article]

Publications 2012

[7] Christoph Aistleitner, István Berkes, Robert Tichy, On the system $f(nx)$ and probabilistic number theory. Analytic and probabilistic methods in number theory, In Proceedings of the 5th International Conference in honour of J. Kubilius held in Palanga, TEV, 1-18, (2012).
[bib] [arXiv] [MR]
[6] Christoph Aistleitner, István Berkes, Robert Tichy, On the law of the iterated logarithm for permuted lacunary sequences, Proceedings of the Steklov Institute of Mathematics, 276, 3-20, (2012).
[bib] [arXiv] [MR] [doi/article]
[5] Christoph Aistleitner, István Berkes, Robert Tichy, On permutations of lacunary series, Chapter in Functions in number theory and their probabilistic aspects, Res. Inst. Math. Sci. (RIMS), Kyoto, 1-25, (2012).
[bib] [arXiv] [MR]

Publications 2011

[4] Christoph Aistleitner, István Berkes, Robert Tichy, On the asymptotic behavior of weakly lacunary sequences, Proceedings of the American Mathematical Society, 139, 2505-2517, (2011).
[bib] [arXiv] [MR] [doi/article]
[3] Christoph Aistleitner, István Berkes, Robert Tichy, On permutations of Hardy-Littlewood-Pólya sequences, Transactions of the American Mathematical Society, 363, 6219-6244, (2011).
[bib] [arXiv] [MR] [doi/article]

Publications 2010

[2] Dependence in Probability, Analysis and Number Theory, (István Berkes, Richard C. Bradley, Herold Dehling, Magda Peligrad, Robert Tichy, eds.), Kendrick Press, Heber City, UT, iv+353, (2010).
[bib]
[1] Christoph Aistleitner, István Berkes, Robert Tichy, Lacunary sequences and permutations, In Dependence in Probability, Analysis and Number Theory (István Berkes, others, eds.), Kendrick Press, 35-49, (2010).
[bib] [arXiv] [MR]